# SDR DALA2024082308407

- Difficulty date: August 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0516148) RH BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED. REMOVED, FABRICATED -1 REPLACEMENT ANGLE P/N 2024T3#0,063 LOT. 5145130-1, -2 SPLICE ANGLE P/N 2024T3# 0,071 LOT 5157711-1 AND INSTALLED PER B737 SRM 57-10-10-2R PROCEDURE 5 AND SRM 5-40-02-0G. REMOVED, FABRICATED -1 REPLACEMENT ANGLE P/N 2024T3# 0,063 LOT. 5145130-1, -2 SPLICE ANGLE P/N 2024T3# 0,071 LOT 5157711-1 AND INSTALLED PER B737 SRM 57-10-10-2R PROCEDURE 5 AND SRM 51-40-02-0G.
